Previous |  Up |  Next

Article

References:
[1] R. Duke: Can the complete graph with 2n + 1 vertices be packed with copies of an arbitrary tree having n edges?. Amer. Math. Monthly 76 (1969), 1128-1130. DOI 10.2307/2317189 | MR 1535687
[2] R. Guy, V. Klee: Monthly Research Problems 1969-71. Amer. Math. Monthly 78 (1971), 1113-1122. DOI 10.2307/2316321 | MR 1536553
[3] F. Harary: Graph Theory. Addison-Wesley, 1969. MR 0256911 | Zbl 0196.27202
[4] A. Rosa: On certain valuations of the vertices of a graph. Theory of Graphs, Proc. Intern. Symp. Rome in July 1966, Gordon and Breach, New York 1967, 349-355. MR 0223271
Partner of
EuDML logo